MAUDE Adverse Event Report: WELL LEAD MEDICAL CO., LTD URETERAL ACCESS SHEATH, 11-13 FR X 50CM

WELL LEAD MEDICAL CO., LTD URETERAL ACCESS SHEATH, 11-13 FR X 50CM
Model Number XUSM0093
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Perforation (2001); Rupture (2208)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the ureteral access sheath used was not a karl storz product.We have informed (b)(4) of this incident as they are the manufacturer for the ureteral access sheath.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that one of the sheath did cause injury to the patients ureter and ended up perforating it and it could be that the surgeons tried to push too hard into the kidney and it could have been the reason for the tear.A further evaluation cannot be conducted as karl storz is not the legal manufacturer of the device.The karl storz team did notify the third party distributor (b)(4) of the event report required on april 1,2025.

Brand Name
URETERAL ACCESS SHEATH, 11-13 FR X 50CM
Common Device Name
URETERAL ACCESS SHEATH, 11-13 FR X 50CM
Manufacturer (Section D)
WELL LEAD MEDICAL CO., LTD
c-4#jinhu industrial estate
hualong, panyu guangzhou 51143 4
CH  511434
MDR Report Key21861810
Report Number2020550-2025-00654
Device Sequence Number4695925
Product Code FED
UDI-Device Identifier06936881196270
UDI-Public06936881196270
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2025
Report Date (Section F) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXUSM0093
Device Catalogue NumberXUSM0093
Device Lot Number08022717BG
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/31/2025
Event Location Hospital
Date Report to Manufacturer04/01/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown